RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 73, Issue 2, Pages 258–262 (Mi mz184)  

This article is cited in 1 scientific paper (total in 1 paper)

Maxima of Subexponential Shot-Noise Fields with Finite Radius of Influence

A. V. Lebedev

M. V. Lomonosov Moscow State University

Abstract: We study the asymptotic behavior of the maxima of shot-noise fields on bounded measurable domains tending to infinity in the sense of van Hove. It is assumed that the radius of influence is finite and the amplitudes are subexponentially distributed. A nondegenerate limiting distribution for the maxima is obtained.

DOI: https://doi.org/10.4213/mzm184

Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 73:2, 240–243

Bibliographic databases:

UDC: 519.219.2
Received: 28.08.2001
Revised: 10.04.2002

Citation: A. V. Lebedev, “Maxima of Subexponential Shot-Noise Fields with Finite Radius of Influence”, Mat. Zametki, 73:2 (2003), 258–262; Math. Notes, 73:2 (2003), 240–243

Citation in format AMSBIB
\Bibitem{Leb03}
\by A.~V.~Lebedev
\paper Maxima of Subexponential Shot-Noise Fields with Finite Radius of Influence
\jour Mat. Zametki
\yr 2003
\vol 73
\issue 2
\pages 258--262
\mathnet{http://mi.mathnet.ru/mz184}
\crossref{https://doi.org/10.4213/mzm184}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1997665}
\zmath{https://zbmath.org/?q=an:1022.60052}
\transl
\jour Math. Notes
\yr 2003
\vol 73
\issue 2
\pages 240--243
\crossref{https://doi.org/10.1023/A:1022115226733}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000181384200027}


Linking options:
  • http://mi.mathnet.ru/eng/mz184
  • https://doi.org/10.4213/mzm184
  • http://mi.mathnet.ru/eng/mz/v73/i2/p258

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Lebedev, “General scheme of maxima of sums of independent random variables and its applications”, Math. Notes, 77:4 (2005), 503–509  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:193
    Full text:59
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019